Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Suffering with CKD kidney infection, taking medicines. Could the medicines be causing increase in blood urea, creatinine?

Dear Sir My mother is suffering from CKD Kidney infection . As per report dated 10-01-2013 Her Hemoglobin=7.60 Urea=228 Creatinine=10.05 Uric Acid=5.10 Protein=6.50 Albumin=3 A:G Ratio=0.86 Alkaline Phosphatase=94 Calcium=8.50 Phosporus=4 Sodium=130 Potassium= 5.30 Chloride=104 Allopathic treatment has started wef 24-11- 2012 Allopathic medicines given as under, Pantocid DSR=anti gastic, Thyrox-25= thyrod ( both in morning empty stomach ), Phostat 667mg= calcium tab, Ferium XT=Iron, Starpress XL-50= metoprolol succinate extended release tab, Maxid D3 0000 IU= calcium, Zyloric 100 mg= uric acid, Tide-10 mg (1/2 tablet), Ketosteril, amlong 5 mg= blood pressure , Injuction Espogen-4000 IU kindly suggest if any of these medicines are causing increase in blood urea and creatinine and also suggest their substitute, if any. Kindly suggest line of treatment as soon as possible thanks
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query.
The blood results of urea and creatinine suggest an advanced stage of kidney failure.
The list of medications you have mentioned are commonly used to treat the various complications of kidney failure.
At this stage your nephrologist may suggest initiation of dialysis.
Hope this helps
Good luck
Answered: Mon, 29 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor